# SDR R61A201707100513

- Difficulty date: June 21, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000045
- Aircraft time: 29,823 hours, 19,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065422005
- Condition: Corroded
- Location: Frm 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 80, STRINGER 27R IN AFT CARGO. REMOVED AND REPLACED THE FRAME IAW SRM 51-41-01.
